# SDR FDEA201003150835

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D54448
- Condition: Dented
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT HAS DENTED TUBING, FWD AND JUST ABOVE THE GLAND NUT. COMPLIED WITH EA NR 6-3200-136622 "LANDING GEAR - NOSE GEAR SPEED SENSING TRANSDUCER WIRE LOOP TUBE".
